# SDR HNAA2019110200336

- Difficulty date: October 30, 2019
- Submitted: November 2, 2019
- Operation: Air carrier
- Aircraft: N627AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145121
- Aircraft time: 45,188 hours, 42,155 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

BLD 1 VLV FAIL,PACK 1 FAIL, WG A/ICE FAIL, STAB ICE FAIL, ICE COND A/ICE FAIL ON TAXI.....FIX: OPS CHECK OF ENG BLEED AND A/ICE SYSTEM C/W. NO DEFECTS.CND. REF AMM 30-00-00
